Arbitrarily large numbers of kink internal modes in inhomogeneous sine-Gordon equations

J. A. González, A. Bellorín, MONICA AMPARO GARCIA ÑUSTES, L. E. Guerrero, S. Jiménez, L. Vázquez

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We prove analytically the existence of an infinite number of internal (shape) modes of sine-Gordon solitons in the presence of some inhomogeneous long-range forces, provided some conditions are satisfied.

Original languageEnglish
Pages (from-to)1995-1998
Number of pages4
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume381
Issue number24
DOIs
StatePublished - 28 Jun 2017

Keywords

  • Internal (shape) modes
  • Long-range forces
  • Sine-Gordon solitons

Fingerprint Dive into the research topics of 'Arbitrarily large numbers of kink internal modes in inhomogeneous sine-Gordon equations'. Together they form a unique fingerprint.

Cite this